Jump to content
CrazyBoards.org

Isaiah2017

Member
  • Posts

    20
  • Joined

  • Last visited

Profile Information

  • Gender
    male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. So, yesterday was my first attempt at Sertraline/Zoloft. Side-effects: extreme stiffness in the whole body, can´t even chew properly. Nausea and hearing issues due to pressure in the ears. Also, sleep issues and sweating. The side-effects have been too horrible for me. I´m not giving it another go! My question is, are SNRIs similar in terms of side-effects, or do they work differently? Or even within SSRIs, are there any which won´t cause the side-effects mentioned above?
  2. O´ wow, that´s a tremendous amount of information to digest in one go! Thanks man! Much appreciated!
  3. My question is strictly related to its sedating effect, how is it different from for example Mirtazapine or tricyclic antidepressants? Does Seroquel differ from the mentioned antidepressants in terms of how it causes sedation? How does it work exactly?
  4. Amongst my symptoms is also vision problems, such as light sensitivity. Lights hit into my eyes as if they´ll cause me to faint!
  5. So here´s my story..... Any medicine that works on mental health or shuts down my nervous system (that is, causes sedation) causes my symptoms which are beyond the understanding of any doctor. However, this is what I found...... https://en.wikipedia.org/wiki/Extrapyramidal_symptoms To be exact, my symptoms are, dystonia (severe muscular contraction), tremors, akathisia, jerky movements, heart palpitations and severe digestive issues. These symptoms have been exhibited by all SNRI and SSRI antidepressants, Tricyclic antidepressant, Mirtazapine and Zopiclone, as well as atypical and typical antipsychotics, and also Atarax (an antihistamine). In short, anything prescribed by the doctors causes these issues - regardless of how low the dose is! When I take none of these, these mysterious symptoms disappear, but severe insomnia and depression returns. Herbal medicines too have been tried. They also don´t cause these symptoms, but they fail in causing any sedation at all! What are my options? What can I do? How are extrapyramidal symptoms treated? For example, is there any medicine which can be used as an add-on to one of the aforementioned sedating antidepressants to manage the flood of such severe side-effects?
  6. 1. Yes. 2. I´ve been tested and medically examined from head to toe. Nothing, absolutely nothing has explain this tension in the chest. Is there anything which you think could be causing this?
  7. Firstly, pardon if I´m using the wrong section of the forum. I browsed through all and couldn´t think of a better section than this. I request the authorities over here to move it to another section if they feel that it fits in more there. So, my question is specifically meant for either those who have experienced akathisia , or have information about it. Now, apart from the tics and constant movements in the body, is it a part of the symptoms that you feel a sense of severe, I repeat, a severe, kind of tension in your chest? It feels as if someone has tied all the chest muscles and is holding it tightly, very tightly in his hand from the inside of it? The associated symptom are the heart palpitations. However, all is perfectly fine with my heart - as revealed by all the tests done.
  8. Thanks everyone for the answers so far! For prolonged phases, Mirtazapine, Trimipramin and now Opipramol are the ones that I´ve tried.
  9. So friends, as a look into my recent threads might suggest, mine is a long, long story. To put it in short, I´ve a history of intolerance towards antidepressants. So recently, my psychiatrist stumbled upon the idea that all my gastrointestinal, cardiac and other side-effects could be down to the anticholinergic effects present in antidepressants. However, the worrying thing for him is that he´s aware of no antidepressant which has no anticholinergic effects. He has asked me for some time to consider the issue as for the time being, he could think of nothing to prescribe for me. I thought of asking over here, are there any antidepressants which have no anticholinergic effects?
  10. Actually, when all the trouble started three years ago, it was like that I would feel all day well, free from anxiety and 'attacks' of negativity if I happened to have slept the previously night well, and would feel like a completely mad guy if sleep was an issue the night spent. So you could argue that insomnia was the biggest or the main issue. I was least aware of these things, so I simply swallowed the pill as prescribed by my doctor. Thanks for the mention of those medicines. I´ll see if my doctor agrees to them. Don´t these cause the same side-effects on the digestive system as have been caused by the ones that I´ve mentioned?
  11. So guys, over the past three years I´ve been on three different sedating antidepressants, Mirtazapine, Trimipramine and Opipramol. All of them seem to work well but they cause side effects on my digestive system beyond my tolerance level, such as severe bloating, feeling of fullness, heartburn, interchangeable constipation and diarrhea. No medicines to relieve these issues have worked, and the heartburn and the gas seem to be so strong as to cause me heart palpitations that cannot be brought under control even by medicines. I was wondering whether there exist any antidepressants that don´t cause such severe side-effects on the digestive system that have been caused in my case by the aforementioned ones? I tried SSRI and SNRI, and they clearly didn´t cause these side-effects, but they completely robbed me of my sleep - the very reason why I started taking antidepressants at all! I need help on this, friends. Please point me to the right direction. Thanks in advance.
  12. I´ve a strange history with antidepressants, they cause me a range of symptoms like extreme inner restlessness (have lost my sense of humour completely despite being known for it amongst my relatives and friends), akathisia, tremors, heart palpitations, extreme bright light sensitivity, confusion, concentration issues, memory issues and strange psychological symptoms (insomnia, anxiety and spells of severe depression) resulting from food and medicines or supplements intolerances. Been on Mirtazapine for two years, these symptoms kicked in from the 7th or the 8th month. Although Mirtazapine isn´t a tricyclic, but other tricyclic like Trimipramin (immediate issues) and now Opipramol (had provided a 4-5 day relief before all the symptoms reappeared suddenly) have caused exactly the same issues. So I was exploring the possibility of tricyclic or even tetracyclic antidepressants having these possible side-effects on people with a weak immune system (I certainly have one). I find the mention of Trazadone interesting. Does that medicine work differently tricyclic and tetracyclic antidepressants? I wonder whether that might work for me. @Iceberg I was specifically enquiring about an SSRI because it´s advertised that they don´t have too many side-effects. However, since none of them quite works as a sedative, they may not work for me because sleep has been an issue for me since seven years. I´m really interested in the mechanism of action of Trazadone, and how different it is to tricyclics and tetracyclics. Any information is welcome.
  13. I wonder whether there´s an SSRI antidepressant also effective for sedation. From my short little search, it seems sedating ADs (Mirtazapine, Doxepine, Trazadone etc.) rather belong to other classes instead of SSRI.
  14. I was just wondering there are any. I´ve been put on Mirtazapine, Trimipramin and now finally on Opipramol (not used in the U.S mind you) - all tricyclic antidepressants, by the way - and all have caused the most horrible side-effect in the world. It may not be relevant here, but my akathisia worsens after I eat or drink anything, especially if my stomach is full. I wonder whether there are any sedating antidepressants that do not have this side-effect. Could there be a link between it and them all being tricyclic antidepressants?
×
×
  • Create New...